# SDR SWAA2022021559157

- Difficulty date: January 6, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Structure
- Condition: Cracked
- Location: R/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT STRUCTURE WING TO BODY FAIRING LOCATED BS 500D AND STR 19R AT RT WING ; 2022-12131 / [01] REPLACED SUPPORT STRUCTURE WING TO BODY FAIRING AND FASTENER LOCATED BS 500D AND STR 19R AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 116A3010 REV.- AND DWG 116A3110 REV-.; [02] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
